# SDR SWAA2022071119586

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 115A55822
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE LOCATED IRSS 140 UPPER POSITION RT WING 2022-305793 / [01] REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED IRSS 140 UPPER POSITION RT WING IAW B737-700 SRM 51-40-02. P/N:115A5582-2; P/O:2022-159998.;[02] REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED IRSS 140 UPPER POSITION RT WING IAW B737-700 SRM 51-40-02. P/N:115A5582-2; P/O:2022-159998.
